# SDR ASAA2019012927978

- Difficulty date: January 29, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 46,662 hours, 14,047 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Elastomer
- Part number: 3400018160
- Condition: Missing
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TC 78472002, NR 2 ENG PLATFORMS ARE MISSING ELASTOMER SEALS WITH OVER CUMULATED LENGTH OF 41 INCHES. GROUNDED - YES. INSTALLED SERVICEABLE PLATFORMS 24 EA.
